We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.

Journal Scan / Research · August 30, 2021

Concomitant Glucocorticoids + NOACs for Atrial Fibrillation May Increase the Risk of GI Bleeding

Heart (British Cardiac Society)

 

Additional Info

Heart (British Cardiac Society)
Gastrointestinal Bleeding Risk Following Concomitant Treatment With Oral Glucocorticoids in Patients on Non-Vitamin K Oral Anticoagulants
Heart 2021 Aug 13;[EPub Ahead of Print], A Holt, P Blanche, B Zareini, PV Rasmussen, JE Strange, D Rajan, MH Jensen, M El-Sheikh, AM Schjerning, M Schou, G Gislason, C Torp-Pedersen, P McGettigan, M Lamberts

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.

Further Reading